HLA-DRB1*04:05 in two cases of Vogt–Koyanagi–Harada disease-like uveitis developing from an advanced melanoma patient treated by sequential administration of nivolumab and dabrafenib/trametinib therapy

Taku Fujimura, Yumi Kambayashi, Kayo Tanita, Yota Sato, Takanori Hidaka, Astushi Otsuka, Hidenori Tanaka, Sadanori Furudate, Akira Hashimoto, Setsuya Aiba

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Although uveitis is reported as a rare adverse event (AE) associated with dabrafenib/trametinib therapy or nivolumab, the occurrence of severe uveitis is extremely rare. We describe two cases of Vogt–Koyanagi–Harada (VKH)-like uveitis developing after the sequential administration of nivolumab and dabrafenib/trametinib therapy. Interestingly, both cases had HLA-DRB1*04:05, which is strongly associated with VKH disease, and achieved biologically complete remission after the treatment for uveitis. Our cases suggest a possible correlation between VKH-like uveitis as an AE and the clinical outcomes of sequential administration of nivolumab and dabrafenib/trametinib therapy for the treatment of advanced melanoma.

Original languageEnglish
Pages (from-to)735-737
Number of pages3
JournalJournal of Dermatology
Volume45
Issue number6
DOIs
Publication statusPublished - 2018 Jun

Keywords

  • Vogt–Koyanagi–Harada disease-like uveitis
  • advanced melanoma
  • immune-related adverse events
  • immunotherapy
  • molecular-targeting therapy

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'HLA-DRB1*04:05 in two cases of Vogt–Koyanagi–Harada disease-like uveitis developing from an advanced melanoma patient treated by sequential administration of nivolumab and dabrafenib/trametinib therapy'. Together they form a unique fingerprint.

  • Cite this